# SDR QXEA2016051100307

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E 511AL HAS CRACKED RIB DOUBLERS 1EA INBD AND 1EA OTBD.  DISBONDED L/E DE-ICE BOOT TO GAIN ACCESS TO RIB REPAIR REF AMM 30-11-76-000-801 4.A, 1.  BONDED EXISTING DEICE BOOT ON CORNER AT L/E REF AMM 30-11-76-400-801.  PG 408, PROCEDURE 4.C.1. REMOVED 1EA INBD AND 1EA OTBD RIB DOUBLER REF SRM 51-42-05, REPAIR -01, PARA 4.E, 1-8. INSTALLED 1EA INBD AND 1EA OTBD REPAIR PANELS ON RIBS REF SRM 57-40-00, REPAIR -07. FABRICATED 2EA REPAIR ANGLES FROM 2024-T3.050 PO:TX-4337/1 REF SRM 57-40-00, REPAIR -07, PARA 7, A,3, FIG 201.
